MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7500B
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records currently underway.The device was not returned.The investigation is currently underway.H10: pma-510k: k160437, k160450, k201155, k971753, d2, pro code dwm, png.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Material no: 50-7500b batch no: 0001567492.It was reported that the access tip was cracked.There was no patient harm.Verbatim: it was reported: customer received kit with defective issue; no pt harm.Event description states: ¿defective cap¿.Rcc received a complaint via email.Could you please provide a further description of the issue? 2 kits had access tip was cracked /1 kit had a dried alcohol pad according to customer all from same lot.Was there any damage or visible defect with the cap? to the access tip leakage did occur on one of the two cracked access tips, the other was caught before.What was the impact to the patient? no.Did the issue happen during patient use? yes during draining if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? is there a photo or sample available showing the reported issue? no if yes, please provide mailing address and email address.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number for the device was provided, and a device history record was performed.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.Product was inspected during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.H10: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.Based on the available information we are not able to identify a root cause at this time.H10: pma / 510k: k160437, k160450, k201155, k971753; d2 pro code dwm, png.H10: b5, e1, g4, g7, h2, h6 (component code).H11: h6 (type of investigation, investigation results, and investigation conclusions) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the access tip was cracked.There was no patient harm.Verbatim: it was reported: customer received kit with defective issue; no pt harm event description states: ¿defective cap¿ rcc received a complaint via email.Email(s) attached.- could you please provide a further description of the issue? 2 kits had access tip was cracked /1 kit had a dried alcohol pad according to customer all from same lot - was there any damage or visible defect with the cap? to the access tip leakage did occur on one of the two cracked access tips, the other was caught before.- what was the impact to the patient? no - did the issue happen during patient use? yes during draining if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? - is there a photo or sample available showing the reported issue? no if yes, please provide mailing address and email address.

Brand Name
PLEURX DRAINAGE KIT 500ML 10/CS
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key21011566
Report Number1625685-2024-00150
Device Sequence Number8191434
Product Code DWM
UDI-Device Identifier10885403090714
UDI-Public(01)10885403090714(11)240507(17)261024(10)0001567492
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number50-7500B
Device Lot Number0001567492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date12/24/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown